Generalized Dirichlet-to-Neumann Map in Time-Dependent Domains
Article first published online: 5 MAR 2012
© 2012 by the Massachusetts Institute of Technology
Studies in Applied Mathematics
Volume 129, Issue 1, pages 51–90, July 2012
How to Cite
Fokas, A. S. and Pelloni, B. (2012), Generalized Dirichlet-to-Neumann Map in Time-Dependent Domains. Studies in Applied Mathematics, 129: 51–90. doi: 10.1111/j.1467-9590.2011.00545.x
- Issue published online: 4 JUL 2012
- Article first published online: 5 MAR 2012
- (Received January 11, 2012)
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!